# SDR ABXA060249

- Difficulty date: May 2, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 47,685 hours, 36,008 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T336032
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON TRAILING EDGE FAIRING AFT OUTBOARD ATTACH ANGLE WAS CRACKED.  REMOVED AND REPLACED ANGLE IAW B767 SRM 51-40-02.
